Methylphenidate and dextroamphetamine are central nervous system stimulants used in the treatment of attention deficit hyperactivity disorders in children. These medications have been associated with cerebral arteritis, renal necrotizing vasculitis, and systemic and pulmonary hypertension. We report 4 patients, 2 on methylphenidate and 2 on dextroamphetamine who presented with acral cyanosis, livedo reticularis, or Raynaud phenomenon. Two patients were found to have a positive ANA at low titers, 1 of whom had histopathologic evidence of stratum malgiphian necrosis with perivascular lymphocytic infiltration on skin biopsy. Two had positive antihistone antibodies. One patient improved after withdrawal of dextroamphetamine; others had worsening of their symptoms on higher doses of medications. These cases indicate the potential for development of acral cyanosis, livedo reticularis, or Raynaud symptoms with these medications and their potential contribution to a vasculopathy.